FDA Acetaminophone warning

Posted By: benzer | November 25, 2014
FDA Acetaminophone warning

[vc_row][vc_column][vc_column_text]It is known that too much Acetaminophen is not good for your liver but did you know that it is believed well over 56,100 people were sent to the emergency room for overdoes of Acetaminophen of which 500 died from Acute liver failure from over taking Acetaminophen, as well as consuming alcohol or some other type of drug.

(Against all regards of warning labels)

The FDA is issuing warnings to doctors to stop writing combinations of medicines that contain over 325 milligrams of Acetaminophen. Pharmacists are encouraged to call the physicians that write over the amount recommended by the FDA to issue a warning to the doctor and ask to decrease the amount prescribed.

Acetaminophen has been around for years and is well known to reduce fevers, aches and pains however does the risk of liver failure outweigh the ache you may have?

Going forward the FDA will no longer approve medication that contains over 325 milligrams. Other manufacturers of over the counter Acetaminophen like Tylenol which contains 500mg of Acetaminophen voluntarily they are going to put warning labels on the bottle caps.

Hopefully with these changes we will see a rapid decrease of liver failure from Acetaminophen that have been reported in the past.[/vc_column_text][/vc_column][vc_column][/vc_column][/vc_row]

If you liked reading the blog, please like and share it on:

Tags:

Leave a Reply

Your email address will not be published. Required fields are marked *